# SDR ASAA2017021119837

- Difficulty date: February 11, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,149 hours, 9,487 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261036
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF HAS SEVERAL DEEP GOUGES.  ACFT GROUNDED.  FABRICATED PANEL 140EF IAW DWG 453A2610 REV  K AND GPM SECTION 05-00-85. TREATED ALODINED, PRIMED AREA IAW SRM 51-20-01.
